# SDR 97ZZZM550

- Difficulty date: April 9, 1997
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N845CA
- Make and model: Beech 1900D
- Aircraft serial: UE47
- System (JASC): 5210 · Passenger/Crew Doors
- Part: Bracket
- Part number: 5044003711
- Condition: Broken
- Location: Pax Door
- Part time: 8,057 hours
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

ENTRANCE DOOR CABLE BRACKET BROKEN.
